# SDR FXGA202105182121

- Difficulty date: May 18, 2021
- Submitted: May 20, 2021
- Operation: Air carrier
- Aircraft: N100CE
- Make and model: Doug C-118A
- Aircraft serial: 44662
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CORROSION IN RIGHT HAND LOWER WING SKIN AT STATION 422, STRINGER 16. CORROSION IN RIGHT HAND LOWER WING SKIN AT STATION 422, STRINGER 16. CORROSION OF RH LOWER WING SKIN AT STA 422, STRINGER 16 WITH SMALL CRACK AROUND A FASTERNER REQUIRING A !" BY 0.5" TRIM OUT TO REMOVE DAMAGE.
